(0) item
Kirkland Signature Extra Strength Acetaminophen 500mg / 500 Caplets (4mua HVI-KL7500V)

Kirkland Signature Extra Strength Acetaminophen 500mg
500 Caplets 

Kirkland Signature Acetaminophen overview Kirkland Signature Extra Strength Acetaminophen Caplets active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free. This product should not be used with other medicines containing acetaminophen.
PainMuscles, bones and joints are vulnerable targets for pain to attack. Chronic pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. It is the continual firing of the pain signals.Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last a few moments or for longer.AcetaminophenAcetaminophen relieves pain by talking to the area of the brain that receives the pain signals.NSAIDSNSAIDS (Nonsteroidal Anti-Inflammatory Drugs), relieve pain by reducing the production of hormone-like substances (prostaglandins) that cause pain. Pain ManagementExercise may help with chronic pain as it keeps a person more active and releases endorphins, the body’s natural pain blocker.Not getting enough sleep can make pain worse or pain can prevent a good night’s sleep.


* Note: 
- Same day delivery in SaiGon (ThuDuc, BinhChanh, HocMon, ...). 3 - 5 days in other towns (not including weekends).
- Model, Quantity, Color product limited order, we will change similar products.
- Image are for illustration and demo only, color and designs may be different depending on seasons and local area.
 

 
$50.00
In Stock
Quantity    
  
Call us today at STORE_NAME_PHONE to schedule a consultation.